# SDR CA060328005

- Difficulty date: March 21, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 17,196 hours
- Engine: Lyc O320E3D
- Propeller: Snsnch 74DM
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Seal
- Part number: PH481101
- Condition: Collapsed
- Location: Oil Filter
- Part time: 48 hours
- Component: Oil Filter, Champion
- Component part number: PH481101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTERNAL SEAL BETWEEN CARTRIDGE AND BASE PLATE COLLAPSED INTO CENTER OF FILTER.   (TC NR 20060328005)
